Janusz J. Charatonik, Pawe\l {} Krupski
On self-homeomorphic dendrites

Comment.Math.Univ.Carolinae 43,4 (2002) 665-673.

Abstract:It is shown that for every numbers $m_1, m_2 \in \{3,..., \omega \}$ there is a strongly self-homeomorphic dendrite which is not pointwise self-homeomorphic. The set of all points at which the dendrite is pointwise self-homeomorphic is characterized. A general method of constructing a large family of dendrites with the same property is presented.

Keywords: dendrite, self-homeomorphic
AMS Subject Classification: 54F15, 54F50